# SDR CA060516007

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767
- Aircraft time: 54,071 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141480149
- Condition: Failed
- Location: Cockpit
- Component: Pilots Windscre, Ppg, 141480149
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION APPROX 30 DEGREES WEST AT FL 320 - IAS M .8 AS REPORTED BY THE FLIGHT CREW: WHILE IN CRUISE THE FLIGHT CREW NOTICED A CRACK STARTING IN THE UPPER LEFT CORNER OF THE CAPTAINS FORWARD WINDOW (NR 1) WITH IN A FEW MINUTES THE CRACK HAD SPREAD ALMOST ALL THE WAY TO THE FAR RIGHT.  SHORTLY AFTER THAT THE CREW OBSERVED ARCING OF THE WINDOW HEATER ELEMENT AND LEFT THE WINDOW HEAT IN THE OFF POSITION.  APPROXIMATELY ONE MINUTE LATER THE ENTIRE VIEWING AREA OF THE WINDOW CRAZED.  THE FLIGHT CREW OBSERVED THE CRAZING TO BE THE OUTER PLY AND CONTINUED THE FLIGHT WITHOUT FURTHER INCIDENT.
